# SDR DHL200071762D

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 850 - 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, CABIN FLOATING SEAT TRACK SUPPORT NR 4 STA 850 TO 870 RBL 45 FLANGE HAS CORROSION.  REMOVED AND REPLACED CABIN FLOATING SEAT TRACK SUPPORT FROM STA 850 TO 870 PER B727 SRM 51-30-2.  REF: N/R 5606.
